# SDR SWAA2022032849957

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACB FWD BULKHEAD SUPPORT AT STA 727 RBL 5 WL 163 (MARKED) / REMOVED AND REPLACED SUPPORT BRACKET AT STA 727 RBL 5 WL 163; ACB FWD BULKHEAD PER B737-700 SRM 51-40-02-0G-0 & DWG 144A9401
